Thyroid UK

Is this linked to my t3?

I have been taking tiromel for about a month now. And other than clearer skin on my face and smoother skin on my body, I can't say that I've noticed too much of a difference. I have however developed swelling in the crease of my eye. Just the one eye. And it's now looking bit dry and flakey too. I'm worried but can't get a doctors appointment till 18th July. Is it all linked?

2 Replies
oldestnewest

if your skin tone is improving the rest of your body should follow but it takes time

Reply

Hi Fozzie

Have you had skin issues before?

Could you go to the opticians to get your eye checked out if it's bothering you? My left eye closed over last week - it was sore but not red. Optician said it was allergic conjunctivitis so have been using drops. In conjunction with this I had a check up at the opticians and seen the big boss who said I had blepharitis probably caused by the flare or rosacea I get every now and again.

x

Reply

You may also like...